Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 93, Number 3

All articles in this issue are freely accessible.

The stability of weighted Lebesgue spaces
R. E. Edwards.
Trans. Amer. Math. Soc. 93 (1959), 369-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0112050
Infinite Cartesian products and a problem concerning homology local connectedness
Sibe Mardešić.
Trans. Amer. Math. Soc. 93 (1959), 395-417
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0113216
Curvature measures
Herbert Federer.
Trans. Amer. Math. Soc. 93 (1959), 418-491
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0110078
A uniqueness theorem for Haar measure
E. J. Mickle and T. Radó.
Trans. Amer. Math. Soc. 93 (1959), 492-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0109852
Parabolic equations of the second order
Avner Friedman.
Trans. Amer. Math. Soc. 93 (1959), 509-530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0113037
On a sojourn time problem in the theory of stochastic processes
L. Takács.
Trans. Amer. Math. Soc. 93 (1959), 531-540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0109362
Some remarks on commutative algebras of operators on Banach spaces
D. A. Edwards and C. T. Ionescu Tulcea.
Trans. Amer. Math. Soc. 93 (1959), 541-551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions